# SDR ASAA2019050829410

- Difficulty date: May 8, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SHIELD FROM STA 767 TO 787 HAS CORR. GROUNDED - YES. REMOVED CORR AND WAS DETERMINED OUT OF LIMITS IAW SRM 53 60 15 1A 2 REMOVED AND REPLACED AFT CARGO SHIELD ASSY IAW SRM 51 40 02 0G 0 W 1.50 O .050 R .018 L 3.25 D .032.
